Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

Plan b and fever?

Posted by on Feb. 8, 2013 at 5:17 AM
  • 2 Replies

I took plan b about a week and a half ago 71 hours after my boyfriend ejacuated in me the first time out of two, and for a couple of days now I have had a fever:( what could it be?

by on Feb. 8, 2013 at 5:17 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
schultzal
by Bronze Member on Feb. 8, 2013 at 5:28 AM
A cold? The flu? I doubt the two things are related. If you were going to have a reaction to the medication, it would have happened sooner than now.
Posted on CafeMom Mobile
Crue101
by on Feb. 8, 2013 at 5:35 AM

Yeah that makes since... Thank you :)

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)